# SDR DALA13006313213

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT PYLON PYRAMID MATING FACE MID GUIDE PIN HOLE HAS GOUGE. REMOVED GOUGE IAW TRM 54-51-18.  CHECKED LIMITS: AREA 1L=0.446" W=0.022" D=0.046"; AREA 2 L=0.338" W=0.047" D=0.080"; AREA 3 L=0.360" W=0.071" D=0.156".  FOUND TO BE OUT OF LIMITS  IAW TRM 54-51-18, FIG 1.  ACCOMPLISHED REPAIR IAW ER/A 509277-14 REV, ORIGINAL.  REPAIR APPROVAL IS LIMITED TO 6 MONTHS (182 DAYS) OF SERVICE ONLY.
